Kathryn R. Shrift, MD (retired)
a user ...
American Society of Dermatologic Surgery (ASDS)
Undergraduate & Medical SchoolUngraduate: BS, Texas A&M University
Medical: MD, University of Texas Southwestern
Post-Medical School TrainingResidency: Dermatology, University of Colorado Health Science Center
Treatments offered at University Dermatologists, Inc
Most popular answers from Kathryn R. Shrift, MD (retired)
Thanks for your question and for uploading those photos. The name for what you're seeing is purpura, and happens as a result of breakage of a... READ MORE
A frustrating and very common problem! In my experience, IPL is unfortunately not very helpful for dark circles under the eyes. This tendency is... READ MORE
If Increased Dilution/Fluid Can Cause Increased Temporary Welts with Botox, What's the Purpose of Excess Dilution?
Some people will dilute Botox to a greater degree to treat areas where they want the toxin to diffuse more widely, such as the forehead, in hopes of... READ MORE
There is no recent activity.